# SDR AALA201704249014

- Difficulty date: April 23, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 60,392 hours, 22,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS COVER MISSING EMERGENCY LIGHT SEAT 1A. INSTALLED LENS COVER ON SEAT 1A EMERGENCY LIGHT.
